# SDR ABXA9701704

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326244
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT PYLON UPPER ATTACH ANGLE WAS CRACKED.  REPAIRED IAW DC-9 SRM 54-04.
